BibTeX record journals/jam/BurqanAS23

download as .bib file

@article{DBLP:journals/jam/BurqanAS23,
  author       = {Aliaa Burqan and
                  Abeer Abu{-}Snainah and
                  Rania Saadeh},
  title        = {Improvements of Logarithmic and Identric Mean Inequalities for Scalars
                  and Operators},
  journal      = {J. Appl. Math.},
  volume       = {2023},
  pages        = {5195233:1--5195233:7},
  year         = {2023},
  url          = {https://doi.org/10.1155/2023/5195233},
  doi          = {10.1155/2023/5195233},
  timestamp    = {Tue, 28 Mar 2023 19:51:31 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/BurqanAS23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}